International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
|
Volume 112 - Issue 10 |
Published: February 2015 |
Authors: A.Sahaya Sudha, N.Anitha |
![]() |
A.Sahaya Sudha, N.Anitha . Solving a Interval Fuzzy Linear Programming Problem using Alpha-cut Operation. International Journal of Computer Applications. 112, 10 (February 2015), 14-16. DOI=10.5120/19702-1504
@article{ 10.5120/19702-1504, author = { A.Sahaya Sudha,N.Anitha }, title = { Solving a Interval Fuzzy Linear Programming Problem using Alpha-cut Operation }, journal = { International Journal of Computer Applications }, year = { 2015 }, volume = { 112 }, number = { 10 }, pages = { 14-16 }, doi = { 10.5120/19702-1504 }, publisher = { Foundation of Computer Science (FCS), NY, USA } }
%0 Journal Article %D 2015 %A A.Sahaya Sudha %A N.Anitha %T Solving a Interval Fuzzy Linear Programming Problem using Alpha-cut Operation%T %J International Journal of Computer Applications %V 112 %N 10 %P 14-16 %R 10.5120/19702-1504 %I Foundation of Computer Science (FCS), NY, USA
In our day to day activities modeling and solving of an optimization problem is one of the most important aspect. In this paper a new method is proposed to solve a fuzzy linear programming problem using interval arithmetic based on Alpha- cut.